# SDR C2XA11IA090

- Difficulty date: May 7, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 26,690 hours, 25,683 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7287503517
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - POST FLIGHT 2812, THE CREW REPORTED ELECTRICAL SMOKE IN THE CABIN AND COCKPIT, AND SEEMED TO BE STRONGEST AROUND ROWS 8 & 9.  IAH MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LIGHT CONNECTOR AT ROW 10 TO BE BURNED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
